# SDR YENA2025052700544

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 35,777 hours, 11,451 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#8353, FLL-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). 'ENG 1 COMPRESSOR VANE ECAM TWICE IN FLIGHT WITH HIGH POWER SETTING. NO CHANGES NOTED ON ENGINE INSTRUMENTS. NO OVERWEIGHT LANDING PERFORMED; REF LOG PAGE 4304679 ITEM 1 FOR MX ACTION. THIS CLEARS FAULT. ACCOMPLISHED POWER ASSURANCE TEST REF TASK 71-00-00-710-013-C. TEST NO.11. TEST OK . A/C OK TO CONTINUE.'
